# SDR USAA920081363

- Difficulty date: July 14, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,101 hours, 45,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX- B-CHECK MAJOR REPAIR TASKCARD 18M05026- FUSELAGE SKIN CRACKED AT BS727D TO 727E, S22R TO S23R.  REPAIRED FUSELAGE SKIN AT BS727D TO 727E, S22R TO S23R IAW B737 SRM 53-00-01 REPAIR 31. (B)
